# SDR FDEA201810032931

- Difficulty date: October 3, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 656023411
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CRACK IN SEAL DEPRESSOR AT AFT UPPER CUTOUT. SEAL DEPRESSOR FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02-1A. REPLACED SEAL DEPRESSOR IAW SRM 51-40-02.
